# SDR ASOA2013112209471

- Difficulty date: November 12, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N691CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15136
- Aircraft time: 15,260 hours, 9,694 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM DAMAGED.  REPAIRED CENTER COCKPIT FLOORBEAMS AT BL 12.00.   FABRICATED IMBD UPPER ANGLE IAW REO 690-53-11-603 STEP G.  LOCATED AND DRILLED -ANGLE IAW REO 690-53-11-603.   COMPLETED ECTC REO 690-53-11-603 AND REO 690-53-11-603.  MAJOR REPAIR.
